# SDR CALA2025020402202

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 79,612 hours, 34,626 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220935
- Condition: Missing
- Part time: 1,174 hours, 656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING. SEARCH AREA NO FUEL CAP FOUND ,REF LOG PG 3725830 FUEL CAP MISSING SEARCHED RAMP AREA, FUEL CART, AND WORK STAND, TALKED TO FUELER AND HE SAID AIRCRAFT ARRIVED WITHOUT CAP,
